# SDR USAA2009062291528

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 29,735 hours, 10,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2694
- Condition: Low Pressure
- Location: L2 Door
- Part time: 29,735 hours, 10,666 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1406 - LAX - EMERGENCY EGRESS SYSTEM - CIDS CAUTION LIGHT FOR L2 DOOR.  MAINTENANCE SERVICED L2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
